Jump to content

Another question about Tarceva


SBeth

Recommended Posts

I'm guessing that this is a little premature, as Bill has only been on Tarceva 150 mg. since this past Saturday (7/2/05); but can anyone give me their experience with increased fatigue while taking Tarceva? He went to bed Sunday early in the evening and has barely been awake since. I'm actually not complaining as he has been unable to sleep more than 45 minutes to an hour at a time, until Sunday, but I'm wondering if this is already a side effect of the Tarceva? Aside from fatigue, he feels okay and doesn't feel like it is anything to be concerned about, but I was curious if anyone else experienced this quick onset of being so tired?

Thanks,

Link to comment
Share on other sites

Beth,

This is from me, as caretaker, observer, not from Brian's point of few.

He has been on 150 mg of Tarceva since 7/24/05. He has the skin issues (Ry is right........rash is NOT the right word, but comes the closet for description) His cheeks, forehead, neck and the bridge of his nose are the worst. He has a bit of breaking out on his upper chest. It only itches rarely, but he is really aware of it and very self conscious. We skipped a couple of get togethers this weekend..........his call.........

I think he is "spacey". He is tired, too, but more like spacey. He sits in his recliner and says he is not too tired then proceeds to fall asleep. He has not found the need to be in the bed, as yet, but there is certainly something different. He is coughing a lot more. I am concerned. He seems a bit --------well not depressed----but more like agitated depressed ---------I guess anxious would describe it.

I wonder if Bill's Red cells are low? Is he running any fever?

I think that you may want to run his symptoms by his doc. I am making a list and plan to call ours this week.

Beth, this is so hard. Know you are not alone and that I care.

P

Link to comment
Share on other sites

When you first start Tarceva, the side effects hit you pretty fast and harsh. I was on it for 6 months. I was always tired, but definately more fatigued when I first started on it. It DID get better as my body became used to taking it and the rash got better too.

The strange thing is that my rash came back with a vengence about 4 days before being taken off of Tarceva. I've been off of it for about 1 week and my rash is still there! Wierd!

TAnn

Link to comment
Share on other sites

Several people have had to have their dosage lowered from 150 to 100. If he keeps feeling tired and doesn't seem to adjust to the medication you might want to ask about that. John takes a daily nap but we're not sure the fatigue is the Tarceva or a heart med he's on.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...